MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION STERLING SL; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24703
Medical Device Problem Codes Deflation Problem (1149); Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the balloon failed to deflate.A 3.0mmx120mmx150cm sterling sl balloon was selected for a percutaneous transluminal angioplasty (pta) procedure.The target lesion was located below-the-knee (btk) with 85% stenosis.During the procedure inside the patient, the balloon failed to deflate properly after it was inflated.Several negative pressures were tried, but it was unable to not deflated.Upon removal, the balloon became stuck to the proximal part of the wire and the entire system was removed.The procedure was completed with another of the same device.There were no patient complications.

Brand Name
STERLING SL
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9601797
Report Number2134265-2020-00226
Device Sequence Number3080233
Product Code DQY
UDI-Device Identifier08714729782308
UDI-Public08714729782308
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K093720
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2021
Device Model Number24703
Device Catalogue Number24703
Device Lot Number0024028393
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1